# SDR HEEA0016294

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 7645001078120
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TRANSMITTER NOT TRANSMITTING CORRECTLY.
